On hereditarily separable Hausdorff spaces in the constructible universe
Devlin, Keith
Fundamenta Mathematicae, Tome 85 (1974), p. 1-10 / Harvested from The Polish Digital Mathematics Library
Publié le : 1974-01-01
EUDML-ID : urn:eudml:doc:214669
@article{bwmeta1.element.bwnjournal-article-fmv82i1p1bwm,
     author = {Keith Devlin},
     title = {On hereditarily separable Hausdorff spaces in the constructible universe},
     journal = {Fundamenta Mathematicae},
     volume = {85},
     year = {1974},
     pages = {1-10},
     zbl = {0297.54006},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv82i1p1bwm}
}
Devlin, Keith. On hereditarily separable Hausdorff spaces in the constructible universe. Fundamenta Mathematicae, Tome 85 (1974) pp. 1-10. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv82i1p1bwm/